MAUDE Adverse Event Report: DENTSPLY LLC PALODENT PLUS UNIV 2 RING REF; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC PALODENT PLUS UNIV 2 RING REF; INSTRUMENTS, DENTAL HAND
Catalog Number 659760
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a palodent plus univ 2 ring broke during use.No injury occurred.
 
Additional Manufacturer Narrative
2-3-2026: returned product was 1 matrix ring with a broken tyne, which is not a dentsply sirona product.The suspect product does not have any branding nor date codes on the overmolding (see images).The complaint is not substantiated as the product is a non-ds product.(nwv) failure mode - broken product.Root cause - counterfeit product.The product received is counterfeit, we decline all responsibility for the consequences related to its use.Or the product received is manufactured by a competitor, we decline all responsibility for the consequences related to its use.Conclusion code - indeterminable.

Brand Name
PALODENT PLUS UNIV 2 RING REF
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24019328
Report Number2515379-2026-00003
Device Sequence Number18779166
Product Code DZN
UDI-Device IdentifierD0026597601
UDI-PublicD0026597601
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number659760
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/08/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown